DECOLGEN COLD & FLU CAPSULE 10 S Box 10x10's

K12,190.00
Shipping calculated at checkout.

Each Decolgen Cold & Flu Extra Strength tablet contains acetaminophen 500 mg, phenylephrine HCl 10 mg and chlorpheniramine maleate 2 mg.Each Decolgen Forte tablet contains paracetamol (acetaminophen) 500 mg, phenylpropanolamine hydrochloride 25 mg and chlorpheniramine 2 mg.

Disclaimer
*Oway Fresh is a delivery partner of Ar Raw Jan Clinic which is the official distributor of medicines. We deliver the medicines from clinic directly to customers without keeping in stock.*

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)